# SDR CA951212005

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 55LEAR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 244101139
- Condition: Broken
- Location: Mlg
- Part time: 5,006 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)ON DEPARTURE AIRCRAFT LIFTED UP NORMALLY BUT AFTER GEAR WAS SELECTED UP, THE CREW FELT THAT THE GEAR WAS NOT COMPLETELY UP AND LOCKED SO THEY FLEW AT REDUCED AIRSPEED. ON LANDING, A VIBRATION AND LOW  WING CONDITION WAS NOTICED DURING TAXI TO TERMINAL. ON INSPECTION, NOTED LOWER PART OF STRUT CYLINDER DETACHED AT CIRCLIP CUTOUT AREA.
